# SDR HEEA0012086

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108X
- Make and model: Bell 412
- Aircraft serial: 33115
- System (JASC): 2210 · Autopilot System
- Part: Control
- Part number: 7000299901
- Condition: Defective
- Location: Auto Pilot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO PILOT CONTROL PIN J2 PUSHED BACK.
